MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CREATININE REAGENT KIT; ALKALINE PICRATE, COLORIMETRY, CREATININE

ABBOTT GMBH ALINITY C CREATININE REAGENT KIT; ALKALINE PICRATE, COLORIMETRY, CREATININE
Model Number 07P9920
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.There was no additional patient information provided by the customer due to privacy issues.
 
Event or Problem Description
The customer reported a (b)(6) alinity c creatinine result on one male patient.The results provided were on (b)(6) 2020 initial = 400umol/l (normal is 110) / retest the next day on a new sample, same patient = 73umol/l.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
A review of tickets by lot 26956un20 found no other complaints for this issue.Trending review determined no trends for elevated patient results due to the product.Return testing was not completed as returns were not available.Device history record review did not identify any non-conformances or deviations for lot 26956un20 and the complaint issue.A review of product labeling concluded that the issue is sufficiently addressed.Based on the investigation, no systemic issue or deficiency of alinity c creatinine reagent, lot number 26956un20 was identified.

Brand Name
ALINITY C CREATININE REAGENT KIT
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key11065926
Report Number3002809144-2020-01207
Device Sequence Number4241901
Product Code CGX
UDI-Device Identifier00380740135102
UDI-Public00380740135102
Combination Product (Y/N)N
PMA/510(K) Number
K083809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/26/2021
Device Model Number07P9920
Device Catalogue Number07P99-20
Device Lot Number26956UN20
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/06/2020
Supplement Date Received by Manufacturer01/08/2021
Initial Report FDA Received Date12/23/2020
Supplement Report FDA Received Date01/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6).; ALNTY C PROCESSING MODU, 03R67-01, (B)(6).
Patient Age30 YR